# SDR A6WA200940698

- Difficulty date: October 25, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,797 hours, 21,232 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PROBLEM.  RAPID DEPRESSURIZATION, CAUSING FIRST A CABIN PRESSURE CAUTION FOLLOWED BY A CABIN PRESSURE WARNING IN RAPID SUCCESSION.
